Alert archive / New York / Wind Chill Advisories in 2017

Wind Chill Advisory 1, NWS Albany, NY

February 9, 2017Hamilton County, Herkimer County, Warren County, New York; Bennington County, Windham County, Vermont

NWS Albany, NY issued this wind chill advisory at Feb 9, 2017, 9:44 PM EST for Hamilton County, Herkimer County, Warren County, New York; Bennington County, Windham County, Vermont. It took effect at Feb 9, 2017, 11:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2017, 9:44 PM EST (02:44 UTC)
In effect from
Feb 9, 2017, 11:00 PM EST
Expired
Feb 10, 2017, 9:13 AM EST
In force
10 hr
Issued by
NWS Albany, NY

Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 85 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-135 m²/s²
0-3 km storm-relative helicity
-182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

401 
WWUS41 KALY 100244
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
944 PM EST Thu Feb 9 2017


NYZ032-033-042-101500-
/O.NEW.KALY.WC.Y.0001.170210T0400Z-170210T1500Z/
Northern Herkimer-Hamilton-Northern Warren-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, and Hague
944 PM EST Thu Feb 9 2017

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING UNTIL 10
AM EST FRIDAY...

The National Weather Service in Albany has issued a Wind Chill
Advisory...which is in effect from 11 PM this evening until 10 AM
EST Friday.

* LOCATIONS...Northern Herkimer, Hamilton and Warren counties in 
  New York.

* HAZARD TYPES...Very low wind chill values.

* Wind Chill...As low as 26 below due to temperatures 5 below to 6
  above zero...and winds Northwest 10 to 20 mph with gusts up to 
  35 mph.

* Wind Chill Readings...As low as 26 below.

* TIMING...Wind chills will steadily decrease overnight with a
  period of wind chills of 20 or below or lower during the pre-
  dawn hours into mid-morning in some locations.

* IMPACTS...Possible frostbite and hypothermia for those not
  properly dressed for the conditions.

* Winds...Northwest 10 to 20 mph with gusts up to 35 mph.

* Temperatures...5 below to 6 above zero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken. 
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

VTZ013-014-101500-
/O.NEW.KALY.WC.Y.0001.170210T0400Z-170210T1500Z/
Bennington-Western Windham-
Including the cities of Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
944 PM EST Thu Feb 9 2017

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

The National Weather Service in Albany has issued a Wind Chill
Advisory...which is in effect until 10 AM EST Friday.

* LOCATIONS...Bennington and Western Windham counties in Southern Vermont.

* HAZARD TYPES...Very low wind chill values

* Wind Chill...As low as 22 below due to temperatures zero to 9 
  above zero...and winds Northwest 10 to 20 mph with gusts up to 
  35 mph.

* Wind Chill Readings...As low as 22 below.

* TIMING...Wind chills will steadily decrease overnight with a
  period of wind chills of 20 or below or lower during the pre-
  dawn hours into mid-morning in some locations.

* IMPACTS...Possible frostbite and hypothermia for those not
  properly dressed for the conditions.

* Winds...Northwest 10 to 20 mph with gusts up to 35 mph.

* Temperatures...zero to 9 above zero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken. 
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

JVM
3 follow-up statements
515 
WWUS41 KALY 100928
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
428 AM EST Fri Feb 10 2017

NYZ032-033-042-101500-
/O.CON.KALY.WC.Y.0001.000000T0000Z-170210T1500Z/
Northern Herkimer-Hamilton-Northern Warren-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, and Hague
428 AM EST Fri Feb 10 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...Northern Herkimer, Hamilton and Warren counties in 
  eastern New York.

* HAZARD TYPES...Very low wind chill values.

* Wind Chill Readings...As low as 20 to 29 below zero.

* TIMING...Wind chills will remain around 20 to 25 below zero this
  morning into mid-morning in some locations.

* IMPACTS...Dangerous wind chills may quickly produce frostbite 
  on exposed skin.

* Winds...Northwest 10 to 20 mph with gusts up to 30 mph.

* Temperatures...8 below to 2 above zero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

VTZ013-014-101500-
/O.CON.KALY.WC.Y.0001.000000T0000Z-170210T1500Z/
Bennington-Western Windham-
Including the cities of Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
428 AM EST Fri Feb 10 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...The Southern Green Mountains of Vermont.

* HAZARD TYPES...Very low wind chill values.

* Wind Chill Readings...As low as 20 to 25 below zero.

* TIMING...Wind chills will remain around 20 to 25 below zero this
  morning into mid-morning in some locations.

* IMPACTS...Dangerous wind chills may quickly produce frostbite 
  on exposed skin.

* Winds...Northwest 10 to 20 mph with gusts up to 30 mph.

* Temperatures...3 below to 6 above zero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
997 
WWUS41 KALY 100938
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
438 AM EST Fri Feb 10 2017

NYZ032-033-042-101500-
/O.CON.KALY.WC.Y.0001.000000T0000Z-170210T1500Z/
Northern Herkimer-Hamilton-Northern Warren-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, and Hague
438 AM EST Fri Feb 10 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...Northern Herkimer, Hamilton and northern Warren 
counties in eastern New York.

* HAZARD TYPES...Very low wind chill values.

* Wind Chill Readings...As low as 20 to 29 below zero.

* TIMING...Wind chills will remain around 20 to 25 below zero 
  this morning into mid-morning in some locations.

* IMPACTS...Dangerous wind chills may quickly produce frostbite 
  on exposed skin.

* Winds...Northwest 10 to 20 mph with gusts up to 30 mph.

* Temperatures...8 below to 2 above zero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

VTZ013-014-101500-
/O.CON.KALY.WC.Y.0001.000000T0000Z-170210T1500Z/
Bennington-Western Windham-
Including the cities of Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
438 AM EST Fri Feb 10 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...The Southern Green Mountains of Vermont.

* HAZARD TYPES...Very low wind chill values.

* Wind Chill Readings...As low as 20 to 25 below zero.

* TIMING...Wind chills will remain around 20 to 25 below zero 
  this morning into mid-morning in some locations.

* IMPACTS...Dangerous wind chills may quickly produce frostbite 
  on exposed skin.

* Winds...Northwest 10 to 20 mph with gusts up to 30 mph.

* Temperatures...3 below to 6 above zero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
843 
WWUS41 KALY 101413
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
913 AM EST Fri Feb 10 2017

NYZ032-033-042-VTZ013-014-101515-
/O.CAN.KALY.WC.Y.0001.000000T0000Z-170210T1500Z/
Northern Herkimer-Hamilton-Northern Warren-Bennington-
Western Windham-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, Hague, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
913 AM EST Fri Feb 10 2017

...WIND CHILL ADVISORY IS CANCELLED...

The National Weather Service in Albany has cancelled the Wind
Chill Advisory.

The Wind Chill Advisory for the western and southern Adirondacks
and the southern Green Mountains of southern Vermont has been
cancelled. Although it will continue to be cold and breezy at
times throughout the day today, wind chill values will be above
advisory criteria.

$$

Frugis

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 6:28 PM EST, 3 hours 16 minutes earlier.

Area forecast discussion, Feb 9, 6:28 PM EST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Albany NY
628 PM EST Thu Feb 9 2017

.SYNOPSIS...
Low pressure is exiting offshore New England tonight and high
pressure is building in from the west.  Cold and blustery
conditions for tonight into Friday, with lake effect snow west
of the Hudson Valley. A clipper system will bring a light
snowfall to the region Friday night into early Saturday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Winter Storm Warnings expired...

Clouds are exiting but there are still areas of clouds due to
moisture off the great lakes. Northwest low level flow should
keep the cloudiest conditions west of our area. Winds are still
steady and at times gusty. Winds are expected to stay steady
most of the night but some protected valleys could see light
enough winds that temperatures drop quickly.

Temperatures are falling slowly but again, if some areas trend
to light winds or even have periods of calm, temperatures could
drop below zero in more areas than just the northern areas.
Gusty northwest low level flow will also support some lake
effect snow bands developing later tonight but generally multi
bands oriented mainly west of our region. Still acknowledging
chances for snow showers into western areas late tonight. Lows
tonight in the single numbers to around 10 but again just below
zero in northern areas.

Big snows over the region today were partially due to the very
high liquid to snow ratios as strong dynamics through the deep
dendritic growth zone made for efficient snow growth. Liquid to
snow ratios in many areas were around 20:1. No thundersnow in
our region but considerable thunder snow in central, southern
and southeastern New England and Long Island.

Thanks to everyone for all the snowfall reports, they are always
very helpful.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Quite a quick flow upper pattern setting up and eastern North
American upper troughing is expected to deamplify a bit Friday
night through Saturday night. Before the deamplification, strong
high pressure and the core of cold air will be over our region
Friday with highs in the 20s but teens northern areas.

The deamplification, along with more small upper impulses
embedded in the quick upper flow will bring a period of warm
advection by Friday afternoon through Saturday night. Moisture
and enhanced isentropic lift is expected to result in light
snow likely over our region Friday night into Saturday morning.
The light snow should end as snow showers Saturday morning and
even some possible lingering into Saturday afternoon in some
areas but just scattered to isolated by Saturday afternoon.

Highs Saturday in the 30s with lower 30s north and mid to upper
30s south but around 40 possible in the mid Hudson Valley and NW
CT. Dry weather expected Saturday night but some clouds may
increase and thicken with the approach of a strong system timed
for Sunday and Sunday night, which will be addressed in the long
term discussion.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The long term portion of the forecast will remain potentially very
active, with temperatures averaging near to slightly below normal.

The period will start off with another possible significant storm
system for Sunday-Monday. The latest 12Z/ECWMF is most aggressive
with rapid cyclogenesis occurring off the NJ coast, while the
12Z/GFS and GEFS has the strong cyclogenesis a bit farther N and E,
with an overall warmer solution with the lead warm advective precip.
For now, have trended toward an overall colder solution, closer to
the ECMWF, esp with high temps for Sunday, which should only remain
in the 20s and 30s. This would favor more snow than mixed precip or
rain, although can not completely rule out some icing as well. If
the storm strengthens as far S and E as the ECMWF suggests, than a
transition to all snow, some possibly heavy, for Sunday night into
at least early Monday. Again, trended toward this overall solution,
with significant accums possible.

A break in the storminess is possible for Mon-early Wed, then
another storm system may impact the region for late Wed into Thu.
For now, have only indicated snow showers for late Wed-Thu, but will
have to watch the pattern closely, as a sharper northern stream
trough could allow for more rapid cyclogenesis closer to the New
England coast, possibly resulting in a steadier snowfall for at
least eastern portions of the region.

Temperatures through the period should range from the 20s across
higher elevations, to the lower/mid 30s across valley areas.
Overnight lows will mainly be in the single digits and teens,
although even colder temps could occur on any nights in which
periods of clear skies and lighter winds occur.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Snowfall from the low pressure system has now exited the
forecast area, allowing for VFR conditions to prevail.
Conditions are expected to remain VFR through the TAF period
with mid or high level clouds around. There is potential for
blowing snow overnight with west to northwest winds gusting to
20-25 KT+, especially at KPOU and KPSF.

Tomorrow, expect west to northwest winds to increase back to
10-15 KT with gusts of 20-25 KT+ possible by mid to late
morning.

Outlook...

Friday Night: High Operational Impact. Likely SN.
Saturday: Moderate Operational Impact. Chance of SHRA...SHSN.
Saturday Night: Low Operational Impact. Slight Chance of SHSN.
Sunday: High Operational Impact. Definite RA...SN.
Sunday Night: High Operational Impact. Definite SN.
Monday: Moderate Operational Impact. Breezy Chance of SHSN.
Monday Night: Low Operational Impact. Breezy NO SIG WX.
Tuesday:  Slight Chance of SHSN.

&&

.HYDROLOGY...
No widespread problems on the main stem rivers are expected over the
next week.

Lake effect snow showers will result in light snowfall across
the western Mohawk Valley and eastern Catskills tonight into
Friday. Then a clipper low pressure system will bring light
snowfall to the region Friday night into Saturday. Another storm
system will bring mixed precipitation to close the weekend. The
moisture associated with the second system maybe on the heavy
side depending on the track and evolution.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...KL
AVIATION...JVM
HYDROLOGY...NAS
Hazardous weather outlook, Feb 9, 7:09 PM EST, 2 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
709 PM EST Thu Feb 9 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-110015-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
709 PM EST Thu Feb 9 2017

This Hazardous Weather Outlook is for northwestern
Connecticut...western Massachusetts...east central New
York...eastern New York and southern Vermont.

.DAY ONE...Tonight.

Areas of blowing snow may briefly reduce visibilities. Please use
caution when driving.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another storm system may bring moderate to heavy wintry
precipitation to the region Sunday into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JVM

In the hours before

Local storm report, Feb 9, 6:57 PM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
657 PM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     SNOW             PAWLING                 41.56N  73.60W
02/09/2017  E14.0 INCH       DUTCHESS           NY   FACEBOOK

&&

EVENT NUMBER ALY1701516

JEC
Local storm report, Feb 9, 6:58 PM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
658 PM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     SNOW             BURNT HILLS             42.91N  73.90W
02/09/2017  E6.0 INCH        SARATOGA           NY   FACEBOOK

&&

EVENT NUMBER ALY1701517

JEC
Local storm report, Feb 9, 7:01 PM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
701 PM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     SNOW             1 E NORTH BETHLEHEM     42.67N  73.82W
02/09/2017  M10.3 INCH       ALBANY             NY   NWS EMPLOYEE

&&

EVENT NUMBER ALY1701518

JEC
Local storm report, Feb 9, 7:02 PM EST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
702 PM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     SNOW             PITTSTOWN               42.84N  73.48W
02/09/2017  E7.1 INCH        RENSSELAER         NY   FACEBOOK

&&

EVENT NUMBER ALY1701519

JEC
Local storm report, Feb 9, 7:03 PM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
703 PM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     SNOW             SCHAGHTICOKE            42.90N  73.59W
02/09/2017  E9.7 INCH        RENSSELAER         NY   FACEBOOK

&&

EVENT NUMBER ALY1701520

JEC
Local storm report, Feb 9, 7:14 PM EST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
714 PM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     SNOW             FEURA BUSH              42.58N  73.88W
02/09/2017  E14.0 INCH       ALBANY             NY   FACEBOOK

&&

EVENT NUMBER ALY1701521

JEC

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:17 PM ESTWinter Storm WatchALYAlbany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more24 hr

Nearby

Wind Chill Advisories in New York, 2017Wind Chill Advisories in Vermont, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.